MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STRYKER NAV3I(TM) PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO STRYKER NAV3I(TM) PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 7700-800-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility the device was inaccurate.There are no further details currently known, attempts are being made to obtain additional information from the user facility.
 
Additional Manufacturer Narrative
Additional information added for d9, h3, h6.Device evaluation: follow-up report submitted to document the device will not be returned.H3 other text : customer declined service.
 
Event or Problem Description
It was reported that during a procedure at the user facility the device was inaccurate.Upon follow up, the user facility was not able to provide any further information regarding the reported event.

Brand Name
STRYKER NAV3I(TM) PLATFORM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11015571
Report Number0001811755-2020-03460
Device Sequence Number3813071
Product Code HAW
UDI-Device Identifier07613327004175
UDI-Public07613327004175
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7700-800-000
Device Catalogue Number7700-800-000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1